# SDR DALA2024111410951

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANELS 221GF & 222MF. SUMMARY OF NRC 00320: CORROSION LEVEL 2. CORROSION ON FLOOR PANEL 221GF & 222MF WAS REMOVED PER B717-200 SRM 51-10-04-0G AND EVALUATED WITHIN LIMITS FOR FLOOR PANEL 221GF. BUT FLOOR PANEL 222MF WAS REPAIRED PER DRAWING TOLERANCES PER B717-200 SRM 51-10-02-0G PAR 8 F, DOUGLAS AIRCRFT COMPANY DWG 9952521 REV BB AND PER B717 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2. (LP #0659107)
